A New Family of BAN Estimators for Polytomous Logistic Regression Models based on ϕ- Divergence Measures
No abstract is available for this item.
Volume (Year): 15 (2006)
Issue (Month): 2 (August)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.sis-statistica.it/
|Order Information:||Web: http://www.springer.com/statistics/journal/10260/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Amemiya, Takeshi, 1981. "Qualitative Response Models: A Survey," Journal of Economic Literature, American Economic Association, vol. 19(4), pages 1483-1536, December.
- Theil, Henri, 1969. "A Multinomial Extension of the Linear Logit Model," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 10(3), pages 251-259, October.
When requesting a correction, please mention this item's handle: RePEc:spr:stmapp:v:15:y:2006:i:2:p:159-176. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.